Alert archive / Indiana / Special Weather Statements in 2014

Special Weather Statement, NWS Indianapolis, IN

August 23, 2014Hendricks County, Marion County, Indiana

NWS Indianapolis, IN issued this special weather statement at Aug 23, 2014, 5:36 PM EDT for Hendricks County, Marion County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2014, 5:36 PM EDT (21:36 UTC)
Expired
Aug 23, 2014, 6:15 PM EDT
In force
39 min
Issued by
NWS Indianapolis, IN

Counties Hendricks County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 1 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2964 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WWUS83 KIND 232136
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
536 PM EDT SAT AUG 23 2014

INZ046-047-054-232215-
HENDRICKS-MARION-MORGAN-
536 PM EDT SAT AUG 23 2014

...STRONG THUNDERSTORM ADVISORY FOR HENDRICKS...MARION AND
NORTHEASTERN MORGAN COUNTIES UNTIL 615 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DANVILLE...OR 20 MILES WEST OF
INDIANAPOLIS...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INDIANAPOLIS...
  DANVILLE...
  BROWNSBURG...
  PLAINFIELD...
  SPEEDWAY...
  MOORESVILLE...
  EAGLE CREEK RESERVOIR...
  AVON...
  CLERMONT...
  WYNNEDALE...
  NORTH CROWS NEST...
  SPRING HILL...
  CROWS NEST...
  ROCKY RIPPLE...
  INDIANAPOLIS INT'L AIRPORT...
  CAMBY...
  MONUMENT CIRCLE...
  WAVERLY...
  INDIANA STATE FAIRGROUNDS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3984 8602 3963 8618 3963 8625 3953 8625
      3951 8627 3982 8663 3993 8653
TIME...MOT...LOC 2136Z 309DEG 18KT 3982 8651

$$

KOCH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 23, 4:22 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 23, 4:22 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
422 PM EDT SAT AUG 23 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 324 PM EDT SAT AUG 23 2014

SCATTERED THUNDERSTORMS PRODUCING HEAVY RAINFALL REMAIN A
POSSIBILITY OVER CENTRAL INDIANA THROUGH SUNDAY WITH A FRONTAL
BOUNDARY ACROSS THE REGION. THE UPPER RIDGE WILL BUILD ACROSS THE
OHIO VALLEY FOR EARLY NEXT WEEK WITH MAINLY DRY WEATHER AND SOME OF
THE HOTTEST TEMPS OF THE YEAR SO FAR. THUNDERSTORM CHANCES RETURN
FOR THE SECOND HALF OF THE WEEK WITH COOLER AIR AS A COLD FRONT
MOVES INTO THE REGION FROM THE NORTH.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 324 PM EDT SAT AUG 23 2014

STEAMY AFTERNOON ACROSS THE HOOSIER STATE WITH TEMPS IN THE
MID/UPPER 80S AND DEWPOINTS WELL INTO THE 70S AT 19Z. EVEN MORE
IMPRESSIVE...DEWPOINTS OVER THE LOWER WABASH VALLEY ARE FLIRTING
WITH THE OPPRESSIVE 80 DEGREE MARK. A FEW CELLS HAVE POPPED UP OVER
THE FORECAST AREA BUT IN GENERAL...WEAK CAPPING KEEPING STORMS
ISOLATED AT BEST TO THIS POINT.

WITH THAT BEING SAID THOUGH...WELL DEFINED MCV WITH CONVECTIVE LINE
CONTINUE TO TRACK E/SE ACROSS NORTHERN ILLINOIS. STORMS HAVE BEEN
HEAVY RAIN PRODUCERS AND HAVE REMAINED SUBSEVERE TO THAT POINT.
STORMS HAVE BEEN IN A STEADY TO SLIGHT WEAKENING STATE WITH RESPECT
TO INTENSITY...AND THIS IS LIKELY DUE TO THE COMPLEX EMANATING AWAY
FROM THE LOW LEVEL JET BACK OVER THE CENTRAL PLAINS. CORFIDI VECTORS
SUPPORT THIS LINE OF STORMS TO CONTINUE SOUTHEAST INTO THE FORECAST
AREA OVER THE NEXT FEW HOURS...THEN POSSIBLY EVEN TURNING MORE SOUTH
AS IT RIDES ALONG THE BETTER INSTABILITY AXIS AND THETA-E RIDGE.

AS IT STANDS NOW...NOT SO SURE CONVECTION INTENSIFIES FROM ITS
CURRENT STATE TO ANY GREAT DEGREE EITHER CONSIDERING ATMOSPHERE
OVERHEAD. BL SHEAR AND FORCING ALOFT ARE LACKING AND LAPS SOUNDING
SHOWING 700MB TEMPS NEAR 10-11C SUGGESTIVE OF THE WEAK CAP LIMITING
CONVECTIVE COVERAGE. THE MAIN CATALYSTS SUPPORTING STORMS
CONTINUES TO BE THE INSTABILITY AND THE RICH TROPICAL MOISTURE
PRESENT WITH PWATS CURRENTLY ANALYZED AT 2 TO 2.25 INCHES. ADDING IN
THE STAGNANT STORM MOTIONS AT 10-15KTS OR LESS...TORRENTIAL RAINFALL
AND FLOODING REMAIN THE PRIMARY CONCERN FROM THESE STORMS WITH THE
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES A SECOND FACTOR. CANNOT
RULE OUT STRONG WIND GUSTS FROM PRECIPITATION LOADING CONSIDERING
THE HIGH MOISTURE CONTENT PRESENT IN THE LOWER ATMOSPHERE...BUT
EXPECT GUSTS TO REMAIN BELOW SEVERE LIMITS AS IT STANDS RIGHT NOW.
HAVE BUMPED UP TO 50 POPS FOR ALL BUT THE FAR EASTERN FORECAST AREA
WITH EXPECTED PROPAGATION TO STORM COMPLEX FOR LATE AFTERNOON/EARLY
EVENING.

BEYOND MID EVENING...POTENTIAL FOR ADDITIONAL STORMS WITH SOME SHORT
RANGE MODEL GUIDANCE SUGGESTIVE OF ANOTHER AREA OF STORMS DIVING
INTO THE REGION AFTER 06Z. WITH HIGH UNCERTAINTY IN THIS SOLUTION
HOWEVER...WILL KEEP POPS AT LOW CHANCE AFTER MIDNIGHT.

TEMPS...ANOTHER STICKY NIGHT WITH LOWS FALLING INTO THE UPPER
60S/LOWER 70S. PRESENCE OF HIGH PRESSURE OVER ONTARIO MAY SPREAD
SLIGHTLY DRIER AIR IN FROM THE NORTHEAST LATE. HEAT INDICES WILL
REMAIN FROM THE MID 90S TO LOWER 100S INTO THIS EVENING OVER MUCH OF
THE FORECAST AREA.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
ISSUED AT 324 PM EDT SAT AUG 23 2014

FORECAST CHALLENGES FOCUS ON PRECIP CHANCES SUNDAY FOLLOWED BY TEMPS
MONDAY AND TUESDAY AS CORE OF THE UPPER RIDGE SETTLES ACROSS THE
OHIO VALLEY.

CENTRAL INDIANA REMAINS ON THE EASTERN PERIPHERY OF THE RIDGE SUNDAY
AS UPPER LEVEL HIGH CENTERS OVER THE LOWER OHIO VALLEY. WHILE
FORCING ALOFT REMAINS LIMITED AND THE MID LEVEL CAP BEGINS TO
STRENGTHEN IN RESPONSE TO RISING HEIGHTS...MODEL SOUNDINGS SUPPORT
AT VERY LEAST A THREAT FOR ISOLATED CONVECTION OVER MUCH OF THE
FORECAST AREA AS THE AIRMASS REMAINS MOIST AND MODERATELY UNSTABLE.
SOAKING RAINFALL WILL AGAIN BE THE PRIMARY THREAT FROM STORMS.

MODEL GUIDANCE IN GOOD AGREEMENT ON THE CORE OF THE RIDGE EXPANDING
ACROSS THE REGION WITH THE FRONTAL BOUNDARY SHIFTING NORTH INTO THE
GREAT LAKES FOR MOST IF NOT ALL OF THE DURATION OF THE EXTENDED. AS
HIGH PRESSURE SETTLES INTO NEW ENGLAND AND THE MID ATLANTIC...
EASTERLY FLOW WILL ADVECT SLIGHTLY DRIER AIR INTO THE REGION. MODEL
SOUNDINGS INDICATE A STRONGER CAPPING INVERSION WITH 700MB TEMPS
RISING ABOVE 10C. WITH NO APPRECIABLE FORCING ALOFT...LITTLE TO NO
THREAT FOR RAIN BOTH DAYS AND FEEL COMFORTABLE RUNNING WITH A DRY
FORECAST FROM SUNDAY NIGHT THROUGH THE END OF THE PERIOD.

TEMPS...POTENTIAL FOR DIURNAL CU AND ISOLATED STORMS SUNDAY SHOULD
KEEP TEMPS PRIMARILY IN THE MID/UPPER 80S SUNDAY WITH POSSIBLY LOWER
90S IN THE LOWER WABASH VALLEY. THE ARRIVAL OF THE UPPER HIGH CENTER
OVER THE OHIO VALLEY WILL ENABLE 850MB TEMPS TO RISE INTO THE 19-21C
RANGE FOR THE FORECAST AREA BOTH MONDAY AND TUESDAY WITH HIGHS IN
THE UPPER 80S AND LOWER 90S. FOR INDY...THE BEST CHANCE TO FINALLY
HIT 90 FOR THE FIRST TIME THIS SUMMER LOOKS TO COME BOTH MONDAY AND
TUESDAY. OVERALL...TRENDED CLOSE TO MAVMOS FOR TEMPS THROUGH THE
PERIOD. HEAT INDICES WILL RANGE FROM THE MID 90S TO LOWER 100S
SUNDAY/MONDAY AFTERNOONS...ESPECIALLY SOUTH OF I-70.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 210 PM EDT SAT AUG 23 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION WAS
ACCEPTED FOR MOST ITEMS.

AN UPPER TROUGH WILL MOVE INTO THE AREA DURING THE LONG
TERM...BRINGING A RETURN OF COOLER AIR AND FREQUENT CHANCES FOR
RAIN.

WARM AND HUMID AIR WILL HANG ON FOR ONE MORE DAY ON WEDNESDAY BEFORE
COOLER AIR BEGINS TO ARRIVE WITH A COLD FRONT. MODELS STILL VARY ON
HOW FAST FRONT WILL MOVE THROUGH...SO NOT CONFIDENT ON POPS ON
FRIDAY AND SATURDAY. HOWEVER WITH THE UNCERTAINTY SEE NO REASON TO
DEVIATE FROM THE CHANCE POPS ALLBLEND GIVES. THUS WILL GO WITH
CHANCE POPS WEDNESDAY THROUGH SATURDAY.

TEMPERATURES WILL COOL THROUGH THE PERIOD REACHING AROUND 80 FOR
HIGHS BY FRIDAY AND SATURDAY.

&&

.AVIATION /DISCUSSION FOR THE 232100Z IND TAF UPDATE/...
ISSUED AT 422 PM EDT SAT AUG 23 2014

ADDED VCTS AND TEMPO THUNDERSTORM GROUP THROUGH 01Z WITH RADAR
LIGHTING UP. SHOULD ALSO SEE GUSTY NORTHWEST WINDS TO AROUND 30
KNOTS WITH THE STORMS FROM LAF TO HUF PER HISTORY OF THIS AREA OF
STORMS.

PREVIOUS DISCUSSION FOLLOWS...

MVFR OR WORSE FOG POSSIBLE OVERNIGHT. OTHERWISE VFR EXPECTED OUTSIDE
OF CONVECTION.

CONVECTION ACROSS NORTHERN ILLINOIS AT THE MOMENT MAY MOVE INTO THE
TAF SITES WITHIN THE FIRST FEW HOURS OF VALID TIME. STILL LOTS OF
UNCERTAINTY IN HOW FAR SOUTHEAST THE STORMS WILL TURN AND WHETHER
MID LEVEL WARM AIR WILL INHIBIT DEVELOPMENT.

AT ANY RATE KLAF LOOKS TO HAVE THE BEST CHANCE SO WILL GO TEMPO
THERE. WILL GO VCTS ELSEWHERE. OF NOTE ALSO IS A WIND SHIFT BEHIND
AN OLD OUTFLOW. THIS WILL CAUSE WINDS TO BECOME WEST. THIS SHOULD
OCCUR ABOUT THE TIME CONVECTION MOVES IN.

CONVECTION WILL LIKELY END THIS EVENING BUT MORE IS POSSIBLE
OVERNIGHT. CONFIDENCE TOO LOW TO INCLUDE. HAVE PUT MVFR FOG IN AT
ALL BUT KIND OVERNIGHT...BUT WORSE CONDITIONS ARE POSSIBLE IF CLOUDS
CLEAR OUT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...PUMA
LONG TERM....50
AVIATION...50/MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Aug 23, 3:34 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EDT SAT AUG 23 2014

INZ021-028>031-035>049-051>057-060>065-067>072-241000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
334 PM EDT SAT AUG 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. SEVERE STORMS ARE NOT ANTICIPATED. HEAT INDICES FROM THE MID
90S TO LOWER 100S ARE POSSIBLE THROUGH EARLY EVENING...ESPECIALLY
SOUTH OF I-70.

HAZARDS: MAIN THREATS WILL BE TORRENTIAL RAINFALL PRODUCING
FLOODING. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A THREAT
WITH ANY THUNDERSTORM AS WELL. A FEW STRONGER STORMS MAY HAVE
GUSTY WINDS. HEAT INDICES FROM THE MID 90S TO LOWER 100S.

TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME. HIGHEST HEAT
INDICES WILL OCCUR THROUGH EARLY EVENING.

DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE
CONTINUED CHANCES FOR THUNDERSTORMS...ESPECIALLY THROUGH THE
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE SUNDAY AND AGAIN WEDNESDAY
THROUGH FRIDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY
THUNDERSTORM.

DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE
EASTERN THIRD OF THE NATION INTO EARLY WEEK...BRINGING THE
WARMEST WEATHER OF THE SUMMER ALONG WITH DRY CONDITIONS.
THUNDERSTORMS CHANCES WILL RETURN FOR THE SECOND HALF OF THE WEEK
AS A COLD FRONT SAGS INTO THE REGION FROM THE NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING CAUSED BY STORMS
THROUGH SUNDAY.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, Aug 23, 1:09 PM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
109 PM EDT SAT AUG 23 2014

INZ051>053-060>065-067>072-240000-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
109 PM EDT SAT AUG 23 2014

...VERY WARM AND HUMID CONDITIONS THIS AFTERNOON...

TEMPERATURES RISING INTO THE UPPER 80S AND LOWER 90S WITH HIGH
HUMIDITY LEVELS WILL PRODUCE HEAT INDICES IN THE UPPER 90S AND
LOWER 100S THIS AFTERNOON AND EARLY EVENING.

THOSE WITH OUTDOOR ACTIVITIES ARE ENCOURAGED TO TAKE NECESSARY
PRECAUTIONS TO PREPARE FOR THE OPPRESSIVE CONDITIONS. DRINK PLENTY
OF WATER AND WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING.

RYAN
Special weather statement, Aug 23, 4:10 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
410 PM EDT SAT AUG 23 2014

INZ035-036-232100-
FOUNTAIN-MONTGOMERY-
410 PM EDT SAT AUG 23 2014

...STRONG THUNDERSTORM ADVISORY FOR EASTERN FOUNTAIN AND NORTHWESTERN
MONTGOMERY COUNTIES UNTIL 500 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 22 MILES EAST OF
DANVILLE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWTOWN...
  MELLOTT...
  WINGATE...
  HILLSBORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4026 8729 4028 8728 4031 8721 4024 8709
      4021 8709 4021 8705 4015 8695 4003 8720
      4025 8730
TIME...MOT...LOC 2010Z 319DEG 19KT 4025 8723

KOCH
Local storm report, Aug 23, 5:17 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT SAT AUG 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FLOOD            CRAWFORDSVILLE          40.04N  86.90W
08/23/2014                   MONTGOMERY         IN   LAW ENFORCEMENT

            MONTGOMERY DISPATCH REPORTS SOME LOCALIZED STREET
            FLOODING IN THE CITY OF CRAWFORDSVILLE MAINLY AT
            INTERSECTIONS. NO FURTHER DATA AT THIS TIME.

&&

MMB
Special weather statement, Aug 23, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
536 PM EDT SAT AUG 23 2014

INZ046-047-054-232215-
HENDRICKS-MARION-MORGAN-
536 PM EDT SAT AUG 23 2014

...STRONG THUNDERSTORM ADVISORY FOR HENDRICKS...MARION AND
NORTHEASTERN MORGAN COUNTIES UNTIL 615 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DANVILLE...OR 20 MILES WEST OF
INDIANAPOLIS...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INDIANAPOLIS...
  DANVILLE...
  BROWNSBURG...
  PLAINFIELD...
  SPEEDWAY...
  MOORESVILLE...
  EAGLE CREEK RESERVOIR...
  AVON...
  CLERMONT...
  WYNNEDALE...
  NORTH CROWS NEST...
  SPRING HILL...
  CROWS NEST...
  ROCKY RIPPLE...
  INDIANAPOLIS INT'L AIRPORT...
  CAMBY...
  MONUMENT CIRCLE...
  WAVERLY...
  INDIANA STATE FAIRGROUNDS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3984 8602 3963 8618 3963 8625 3953 8625
      3951 8627 3982 8663 3993 8653
TIME...MOT...LOC 2136Z 309DEG 18KT 3982 8651

KOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:42 PM EDTRiver Flood WatchINDCarroll, Tippecanoe, White7 days
Aug 22, 9:27 PM EDTRiver Flood WarningINDTippecanoe7 days
Aug 23, 3:23 AM EDTAreal Flood AdvisoryINDDelaware, Randolph7 hr
Aug 23, 4:10 PM EDTSpecial Weather StatementINDFountain50 min
Aug 23, 4:26 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery49 min
Aug 23, 6:09 PM EDTAreal Flood AdvisoryINDBoone, Clay, Hendricks, Montgomery, Morgan, Owen and 3 more3 hr
Aug 23, 6:25 PM EDTSpecial Weather StatementINDMarion50 min
Aug 23, 6:28 PM EDTSpecial Weather StatementINDBartholomew, Brown47 min
Aug 23, 6:42 PM EDTAreal Flood AdvisoryINDGreene, Lawrence, Monroe, Owen3 hr
Aug 23, 7:30 PM EDTAreal Flood AdvisoryINDHoward, Tipton3 hr
Aug 23, 7:43 PM EDTAreal Flood AdvisoryINDBrown, Hendricks, Monroe, Morgan3 hr

Nearby

Special Weather Statements in Indiana, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.